# SDR N6WA2015010802

- Difficulty date: January 8, 2015
- Submitted: January 9, 2015
- Operation: Air carrier
- Aircraft: N378CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10097
- Aircraft time: 27,961 hours, 20,281 cycles
- System (JASC): 5240 · Service Doors
- Part: Access Panel
- Condition: Open
- Location: Ground Comm
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOUD SQUEAL IN FLIGHT.  FOUND GND COMM CONTROL ACCESS PANEL OPEN.  INSPECTED DOOR, NO DEFECTS NOTED IAW AMM 05-21-00.  DOOR LATCHES PROPERLY.
